# SDR 97ZZZX4932

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 406040340101
- Condition: Cracked
- Location: T/R Drive Shaft
- Part time: 58 hours
- Component: 407040302101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY VISUAL INSPECTION OF TAILBOOM IAW NOTAM NR 51A-97, NR 5 TO NR 6 DISC PACK (T/R D/S) ASSEMBLY.  ONLY ONE DISC FOUND CRACKED IN THE NR 10 POSITION OUT OF 10 DISCS.  57.8 HOURS TOTAL TIME ON DISC PACK FROM LAST CRACKED DISC.
